Top
20
Doctor insights on: Has Anyone Heard Of Injection Of The Conjunctiva

Share
2

2
Ozurdex injection made my eye leak, is this normal?

Ozurdex injection made my eye leak, is this normal?

Call the Eye MD: No it is not and this would be a serious situation. Call the surgeon now. ...Read more

3

3
Any special restrictions after cortisone injection in the eye?

Any special restrictions after cortisone injection in the eye?

Monitor symptoms: Injections into the eye have a relatively low incidence of complications, but those complications can be severe. You should monitor for eye redness, pain, or vision changes in that eye until your scheduled follow-up. Make your ophthalmologist aware of any such changes immediately. ...Read more

See 1 more doctor answer
4

4
What criteria is needed in order to stop the eye injection - gancyclovir/ganciclovir?

What criteria is needed in order to stop the eye injection - gancyclovir/ganciclovir?

Herpes: These medications are indicated in herpes injections, usually herpes zoster and simplex of the cornea or the retina- different presentations and different methods of drug delivery. ...Read more

5

5
I have a hemi retina occlusion in my left eye and I am told that I will have to have injections in my eye. Are they safe?

I have a hemi retina occlusion in my left eye and I am told that I will have to have injections in my eye.  Are they safe?

Occlusion: Hi. The injections are safe when done properly, There is always a risk of intraocular eye infection, but it occurs very infrequently. Follow the doctor's advice, but also ask if laser is a viable alternative in your case. Dr. C. ...Read more

See 1 more doctor answer
6

6
Why do I have swelling after a botox injection under the eye?

Why do I have swelling after a botox injection under the eye?

Botox & Swelling: It is rare to have significant swelling after a Botox inj, but there are a few things to consider. 1) many people have localized swelling after any injection-cool compresses & time may help; 2) rarely in patients w/ very sensitive skin i rec pre-treatment with an antihistamine; 3) allergic reactions are exceedingly rare with Botox but not impossible; 4) the lid area can be quite sensitive in some. ...Read more

See 3 more doctor answers
9

9
I have a hemi Retinol occlusion. I do not want to have injections. Can I take any medication for it. Can the eye repair itself?

I have a hemi Retinol occlusion.  I do not want to have injections.  Can I take any medication for it.  Can the eye repair itself?

Several things:: There is no medication for hemiretinal occlusion (stroke). The spontaneous recovery is at the edges of the damaged area but the central area where the blood supply was cut off will loss function. Injections are to prevent abnormal vessels from growing which can threaten the rest of the retina. Before the injections there was no realistic treatment. It is your choice to decline them or not. ...Read more

10

10
I had eye heomarage got 3 injection of Aventis.eye improved. 80 percent.do I have to see doctor again.fees is too much I cannot afford.

I had eye heomarage got 3 injection of Aventis.eye improved. 80 percent.do I have to see doctor again.fees is too much I cannot afford.

Avastin (bevacizumab): If you received 3 shots of Avastin (bevacizumab) it was likely for intraocular hemorrhage. Avastin (bevacizumab) is in a class of drugs know as VEGF inhibitors = vascular endothelial growth factor inhibitors. This is to help prevent formation of new blood vessels in the eye. Any condition requiring Avastin (bevacizumab) is generally serious enough that follow up care is always warranted. I suggest you follow up despite improvement. ...Read more

See 1 more doctor answer
11

11
I had cataract surgery, 2 triansyimalone injections & an op to clear behind artificial lense had lid lifted in nov now eye keeps going cloudy ?

I had cataract surgery,  2 triansyimalone injections & an op to clear behind artificial lense had lid lifted in nov now eye keeps going cloudy ?

Many reason: It sounds like you had cataract surgery, laser Yag capsulatomy, steroid injection and blepharoplasty. The steroid injection was done either to help with persistent inflammation or macular edema after cataract surgery. If you still have unresolved inflammation, macula edema, dry eyes or refractive error then the vision can be blurry. Pls consult your surgeon. ...Read more

12

12
My aunt is suffering with central scotoma in left eye n has totally lost her left eye.She is nw taking injection to right eye to protect it.anytreatme?

My aunt is suffering with central scotoma in left eye n has totally lost her left eye.She is nw taking injection to right eye to protect it.anytreatme?

There are recommendations: She should be encouraged to eat fruits, vegetables, nuts and fish. Vitamins A, C and E along with zinc are very good treatment options for ARMD, but there is a little evidence that they help in the prevention of the disease. She should avoid smoking and exercise as well. ...Read more

13

13
Extremely bad headaches, extreme pain in eye. Should I get an injection?

Extremely bad headaches, extreme pain in eye. Should I get an injection?

Need information: It is unclear. Has a doctor offered you an injection? Have you had a change of vision? Have you tried medications? Do you need glasses? This should be worked up. ...Read more

14

14
What medicine is needed to stop the eye injection - is ganciclovir a good one?

What medicine is needed to stop the eye injection - is ganciclovir a good one?

Gancyclovir Herpes: Gancyclovir is very specific for ocular herpes. If your eyes are red see your eye md, now. ...Read more

15

15
Can botox or juviderm injections under and above eyes make your eye twitch and spasem?

Can botox or juviderm injections under and above eyes make your eye twitch and spasem?

Yes and no? Maybe mo: Any muscle which loses its innervation (which occurs with botox) may suddenly begin to twitch or fasciculate. Generally this subsides over a few days. However any imbalance in muscle action can also cause this and Botox is indicated for the medical treatment of blepharospasm (eye twitching). Therefore more botolinummay be the answer. Juvederm is not likely to cause eye twitching. ...Read more

See 3 more doctor answers
16

16
Have to assist eye dr with rinsing an eye after intraocular injection of Foscarnet in hiv patient. Is one pair of gloves enough?

Have to assist eye dr with rinsing an eye after intraocular injection of Foscarnet in hiv patient. Is one pair of gloves enough?

Yes: The danger is so low as to be unmeasurable. This is no more intimate than the contact with have with strangers often in daily life. During the bad years in which HIV was untreatable, family members never infected one another non-sexually. Being a health care provider is challenging enough without needless worry. Thanks for what you do. ...Read more

17

17
I have a tear trough under the eye bag of left eye I am afraid of surgery and injections. How can i treat it at home ? Any remedy?

I have a tear trough under the eye bag of left eye I am afraid of surgery and injections.  How can i treat it at home ? Any remedy?

Easy semi fix: If this is from a bag under the lid a slight wipe of perperation H will help reduce the swelling and even dark color. Sliced cucumbers help as well. Sounds crazy but patients swear by this ! ...Read more

19

19
Botox type injections into static frown lines caused major droopy eye lids. I suppose that ultherapy or peleve would do the same for my whole face?

Botox type injections into static frown lines caused major droopy eye lids. I suppose that ultherapy or peleve would do the same for my whole face?

Options to treat: Lid ptosis from Botox A occurs when the botox crosses the tarsal plate in the upper lid and inhibits the lid lifting muscles or because you are using your forehead muscles to lift the lids and Botox reduces the lift. Ulthera and Peleve can be used to lift lids. Topical treatments are available. I would revisit whoever did the Botox for treatment of the lid ptosis. Or get a second opinion. ...Read more

20

20
Had dermal filler in tear troughs yesterday. A few hrs after injection, started getting mod-severe edema under left eye. What happened/what to do?

Had  dermal filler in tear troughs yesterday. A few hrs after injection, started getting mod-severe edema under left eye. What  happened/what to do?

Swelling/filler: Swelling after injections is not unheard off. Follow your injectors post procedure instructions which may include using a cool compress. ...Read more

See 3 more doctor answers